# SDR 3SVA20190425001

- Difficulty date: April 25, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Make and model: Cessna 441
- System (JASC): 2730 · Elevator Control System
- Part: Push-Pull Rod
- Part number: 5815144204
- Condition: Corroded
- Location: Elevators
- Part time: 15,814 hours, 11,542 cycles
- Stage of operation: NR
- How discovered: X
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO AGING AIRCRAFT CONCERNS THIS OPERATOR HAS EMBARKED ON A FLEET CAMPAIGN TO REMOVE THE ELEVATOR PUSH PULL TUBES FROM THE C441 AIRCRAFT AND SEND THEM OUT FOR AN XRAY INSPECTION.  WE HAVE PERFORMED INSPECTIONS ON FOUR TUBES P/N 5815144-204 (ORIGINAL P/N 5815144-17) ONE OF THE FOUR HAVE EXHIBITED CORROSION ON THE INTERNAL SURFACES OF THE TUBE.  THESE TUBES ARE CONSTRUCTED WITH ALUMINUM END FITTINGS SECURED INTO A STEEL TUBE; THERE ARE CURRENTLY NO RECOMMENDED INSPECTIONS OF THESE TUBES OTHER THAN EXTERNAL VISUAL.  WITH THE C441 FLEET AGE APPROACHING 40 YEARS IT WOULD BE PRUDENT TO RECOMMEND X-RAY INSPECTION OF THE TUBES FOR INTERNAL CORROSION.
